# SDR CALA2025012301995

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,154 hours, 20,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM REMOVED DEBREE UNDER GIRT BAR AREA ,ARM AND DISARM DOOR OPS CHECKS NORMAL ,SUBTASK 25-66-01-094-102 ITEM 6 OK TO CONTINUE
